# SDR UALA2011110906130

- Difficulty date: November 9, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 332153012
- Part serial: 497
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR O/B PCA SHOWS EVIDENCE OF LEAKAGE.  REMOVED & REPLACED RT ELEVATOR O/B PCA IAW B757 AMM, OPS CHECK GOOD.  NO LEAKS NOTED.
